# SDR QR9R2024091900004

- Difficulty date: September 19, 2024
- Submitted: September 19, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723949774
- Aircraft time: 3,960 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: B521M1041201
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP, CO-PILOT DOOR STRUT FITTING BROKE WHEN SPOILING. REPLACED DOOR STRUT FITTING IAW AMM 52-11-00, 8-4.
